# SDR IXXA2014041100060

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 74,952 hours, 17,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 64785
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SERVICE CHECK RT SIDE EMERGENCY EXIT LIGHT INOPERABLE.  R & R EMERGENCY BATTERY PACK AT M736. OPERATIONAL CHECK SATISFACTORY IAW MM SUPP 33-51-00.
